# SDR IPXA2022032280362

- Difficulty date: March 14, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 64,418 hours, 21,287 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63341
- Condition: Corroded
- Location: Bulk Cgo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C13CORROSION ON INNER SKIN OF BULK CARGO DOOR AFT LOWER CORNER AREA AT STA 1457.REPAIR I.A.W 767-300F SRM 52-30-01-1A DETAIL VII,REV.82.01.
